Ask an expert
Question

20 Jul 2010

hormonal treatment
am 23yrs and hve been pleased on hormonal treatmnt such as calvit 500, D-tabs and estelles (patches) due to me not getting my periods.....since i started it been a month i got my periods at list twice in a month.......now my breast hve grown bigger and my nipples a are bit painfull............just want to knw wht does this mean? is it the side effects or wht......
Answer 341 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Painful breasts are a side effect. If you have only been on the patch for a month, give it a while for things to stabilise.

Best wishea
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.